# SDR AUS20040010

- Difficulty date: January 8, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 6210 · Main Rotor Blades
- Part: Cap
- Part number: 7615009043050
- Condition: Cracked
- Location: Main Rotor Blade
- Part time: 6,974 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN ROTOR BLADE TIP CAP TOP SKIN CRACKED IN AREA ADJACENT TO THE ATTACHMENT DOUBLER. CRACK LENGTH 270MM (10.62IN). TIP CAP HAD DISBONDED INTERNALLY FROM THE METAL DOUBLER ASSEMBLY AND THE KEVLAR SKIN HAD CRACKED AND DELAMINATED.
